Aug 3, 2008
My husband was recently diagnosed. He's 53 yrs old. He's been on Atripla for 2 months and now his vl is undetectable. His cd4 is 119 ( used to be 8 ) his doctor was happy with the improvement but I'm scared to death about this medication messing with his liver, or kidney or heart or causing lacto acidosis. He has stomach pain since he started treatment but he says the pain is not as often as it used to be. Is this normal after 2 months?. Should I be concerned about his? THANKS
Response from Mr. Vergel
Atripla does not contain Zerit and DDI, two of the main culprits of lactic acidosis in the past. Besides nightmares and sleep problems at the beginning of the therapy, Atripla has very few side effects. Gastrointestinal problems are rare.
If his pain continues, I would suggest that he is sent to a GI doctor just to make sure he is ok and that he does not have an ulcer (unrelated to Atripla) or other problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Precum Safe?
- Risk Of Sharing A Drink
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Genital Warts From In A Hot Tub?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.